# SDR DLM88981968

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 299201062
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C LOST RT HYD PRESSURE AND FLUID, USED EMERGENCY PROCEDURES.  REPLACED RT ENGINE HYD PUMP MAIN PRESSURE LINE.
